You are not currently logged in.
Access JSTOR through your library or other institution:
An a Posteriori Parameter Choice for Tikhonov Regularization in Hilbert Scales Leading to Optimal Convergence Rates
SIAM Journal on Numerical Analysis
Vol. 25, No. 6 (Dec., 1988), pp. 1313-1326
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2157487
Page Count: 14
You can always find the topics here!Topics: A posteriori knowledge, Differential equations, Ill posed problems, Mathematical problems, Triangle inequalities, Approximation, Inner products
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
An a posteriori parameter choice for Tikhonov regularization in Hilbert scales is proposed that leads to optimal convergence rates. The advantage of this method is that knowledge of the smoothness parameters of both the operator and the exact solution is not needed. The finite-dimensional realization of this method is also discussed. Numerical examples confirm the theoretical results.
SIAM Journal on Numerical Analysis © 1988 Society for Industrial and Applied Mathematics